Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Fast Poisson solvers for problems with sparsity


Author: Alexandra Banegas
Journal: Math. Comp. 32 (1978), 441-446
MSC: Primary 65F10; Secondary 65N20
MathSciNet review: 0483338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fast Poisson solvers, which provide the numerical solution of Poisson's equation on regions that permit the separation of variables, have proven very useful in many applications. In certain of these applications the data is sparse and the solution is only required at relatively few mesh points. For such problems this paper develops algorithms that allow considerable savings in computer storage as well as execution speed. Results of numerical experiments are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10, 65N20

Retrieve articles in all journals with MSC: 65F10, 65N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0483338-8
PII: S 0025-5718(1978)0483338-8
Article copyright: © Copyright 1978 American Mathematical Society